MathSciNet Relay Station
MathSciNet bibliographic data
MR1752853 (2000m:46071) 46E35 (26B35)
Kilpeläinen, Tero; Kinnunen, Juha; Martio, Olli Sobolev spaces with zero boundary values on metric spaces. Potential Anal. 12 (2000), no. 3, 233–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement